liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On Some Asymptotic Uncertainty Bounds in Recursive Least Squares Identification
Linköping University, Department of Electrical Engineering, Automatic Control. Linköping University, The Institute of Technology.
1993 (English)In: IEEE Transactions on Automatic Control, ISSN 0018-9286, E-ISSN 1558-2523, Vol. 38, no 11, 1685-1688 p.Article in journal (Refereed) Published
Abstract [en]

This note deals with the performance of the recursive least squares algorithm when it is applied to problems where the measured signal is corrupted by bounded noise. Using ideas from bounding ellipsoid algorithms we derive an asymptotic expression for the bound on the uncertainty of the parameter estimate for a simple choice of design variables. This bound is also transformed to a bound on the uncertainty of the transfer function estimate.

Place, publisher, year, edition, pages
1993. Vol. 38, no 11, 1685-1688 p.
Keyword [en]
Recursive identification, Uncertainty bounds, Least squares approximations, Transfer functions
National Category
Control Engineering
URN: urn:nbn:se:liu:diva-95654DOI: 10.1109/9.262040OAI: diva2:637116
Available from: 2013-07-16 Created: 2013-07-16 Last updated: 2013-07-16

Open Access in DiVA

No full text

Other links

Publisher's full textRelated report

Search in DiVA

By author/editor
Gunnarsson, Svante
By organisation
Automatic ControlThe Institute of Technology
In the same journal
IEEE Transactions on Automatic Control
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 35 hits
ReferencesLink to record
Permanent link

Direct link